# SDR RAIA00111007

- Difficulty date: November 9, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 1,951 hours, 1,653 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: F0006
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

5273-RIC-CREW REPORTED DC BUSS #2 FAILURE, #2 ENGINE POWER LOSS, AND #1 HYDRAULIC SYSTEM FAILURE. MAINTENANCE TROUBLESHOT AND FOUND THE #2 DC BUSS FUSE BLOWN AND REPLACED FUSE IAW EMB 145 MM.
